# SDR CALA9600934

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 540 FRAME ASSEMBLY CORRODED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, PAGE 43.
